# SDR ASAA2021072635534

- Difficulty date: July 26, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 45,668 hours, 13,366 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH SATELLITE PHONES SUCCESSFULLY COMPLETE AND RECEIVE CALLS BUT PILOT TRANSMISSIONS OVER BOTH CHANNELS ARE INOPERATIVE. AUDIO QUALITY FROM RECIPIANTS IS CLEAR & NORMAL. INBOUND CALLS ANSWER NORMALLY. GROUNDED - YES. ACCOMPLISHED CYCLING OF SATCOM CB. ACCOMPLISHED SATCOM 1&2 CALL AND RECEIVED CALL WITH LOUD AND CLEAR REPORTS. LOG SHOWS SIGNAL STRENGTH 4 OUT OF 5. REF B737-800 AMM 23-15-00-730-801. GROUND VERIFICATION CHECKED GOOD.
